# SDR GTIA030144

- Difficulty date: February 20, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO FS 1250 SHEAR TIE CRACKED STR 28R.  REMOVED CRACKED SHEAR TIE, FABRICATED NEW SHEAR TIE AND INSTALLED REPAIR PARTS.
